Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 111, Number 4

All articles in this issue are freely accessible.

Partitions, Egyptian fractions, and free products of finite abelian groups
Michael Anshel and Dorian Goldfeld.
Proc. Amer. Math. Soc. 111 (1991), 889-899
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1065083
A functional central limit theorem in Diophantine approximation
Jorge D. Samur.
Proc. Amer. Math. Soc. 111 (1991), 901-911
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 998739
Power roots of linearized polynomials
Wen Bao Han.
Proc. Amer. Math. Soc. 111 (1991), 913-920
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1046998
Lower bounds for the solutions in the second case of Fermat’s last theorem
Mao Hua Le.
Proc. Amer. Math. Soc. 111 (1991), 921-923
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1049137
Norm of Schur multiplication for Schatten norm
K. Okubo.
Proc. Amer. Math. Soc. 111 (1991), 925-930
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1041011
Holomorphic functions operating in Hermitian Banach algebras
A. El Kinani.
Proc. Amer. Math. Soc. 111 (1991), 931-939
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1055771
Convergence of difference approximations and nonlinear semigroups
Shigeo Kanda.
Proc. Amer. Math. Soc. 111 (1991), 941-948
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1056678
On the convergence in $\mathcal{S}’$
Stevan Pilipović.
Proc. Amer. Math. Soc. 111 (1991), 949-954
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1050022
Comments on an $L^{2}$ inequality of A. K. Varma involving the first derivative of polynomials
Li-Chien Shen.
Proc. Amer. Math. Soc. 111 (1991), 955-959
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1039265
Completely bounded maps between the preduals of von Neumann algebras
Hiroyuki Osaka.
Proc. Amer. Math. Soc. 111 (1991), 961-965
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1052872
Absolute boundedness and absolute convergence in sequence spaces
Martin Buntinas and Naza Tanović-Miller.
Proc. Amer. Math. Soc. 111 (1991), 967-979
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1039252
Functions of the first Baire class with values in Banach spaces
Charles Stegall.
Proc. Amer. Math. Soc. 111 (1991), 981-991
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1019283
An approximation property related to $M$-ideals of compact operators
Rafael Payá and Wend Werner.
Proc. Amer. Math. Soc. 111 (1991), 993-1001
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1039261
Integral operators on spaces of continuous vector-valued functions
Paulette Saab.
Proc. Amer. Math. Soc. 111 (1991), 1003-1013
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1039263
Endpoint estimates for the maximal operator associated to spherical partial sums on radial functions
Elena Romera and Fernando Soria.
Proc. Amer. Math. Soc. 111 (1991), 1015-1022
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1068130
Some examples of Tauberian operators
Teresa Álvarez and Manuel González.
Proc. Amer. Math. Soc. 111 (1991), 1023-1027
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1033955
On the continuity of the Nemitsky operator induced by a Lipschitz continuous map
Roberta Musina.
Proc. Amer. Math. Soc. 111 (1991), 1029-1041
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1039260
A singular perturbation result and its application to mathematical ecology
Lige Li and A. G. Ramm.
Proc. Amer. Math. Soc. 111 (1991), 1043-1050
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1043414
Rearrangements in steady vortex flows with circulation
Alan R. Elcrat and Kenneth G. Miller.
Proc. Amer. Math. Soc. 111 (1991), 1051-1055
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1043409
Interpolating sequences in a homeomorphic part of $H^{∞}$
Keiji Izuchi.
Proc. Amer. Math. Soc. 111 (1991), 1057-1065
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1045593
An alternating procedure for operators on uniformly convex and uniformly smooth Banach spaces
Zong Ben Xu and G. F. Roach.
Proc. Amer. Math. Soc. 111 (1991), 1067-1074
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1049854
Amenability of locally compact groups and subspaces of $L^{∞}(G)$
Tianxuan Miao.
Proc. Amer. Math. Soc. 111 (1991), 1075-1084
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1045143
Splitting in relation algebras
H. Andréka, R. D. Maddux and I. Németi.
Proc. Amer. Math. Soc. 111 (1991), 1085-1093
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1052567
Saturated families
Martin Goldstern, Haim I. Judah and Saharon Shelah.
Proc. Amer. Math. Soc. 111 (1991), 1095-1104
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1052573
$𝜔_{3}𝜔_{1}→(𝜔_{3}𝜔_{1},3)^{2}$ requires an inaccessible
Lee Stanley, Dan Velleman and Charles Morgan.
Proc. Amer. Math. Soc. 111 (1991), 1105-1118
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1049849
Characterizations of paracompactness and subparacompactness using star reducibility
Howard H. Wicke and John M. Worrell.
Proc. Amer. Math. Soc. 111 (1991), 1119-1127
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1054164
The nonexistence of a continuous surjection from a continuum onto its square
Hidefumi Katsuura.
Proc. Amer. Math. Soc. 111 (1991), 1129-1140
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1039258
The set of second iterates is nowhere dense in $C$
Károly Simon.
Proc. Amer. Math. Soc. 111 (1991), 1141-1150
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1033961
A regular topological space having no closed subsets of cardinality $ℵ_{2}$
Martin Goldstern, Haim I. Judah and Saharon Shelah.
Proc. Amer. Math. Soc. 111 (1991), 1151-1159
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1052572
The classification of solenoids
J. M. Aarts and R. J. Fokkink.
Proc. Amer. Math. Soc. 111 (1991), 1161-1163
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1042260
A transitive map on $[0,1]$ whose inverse limit is the pseudoarc
Piotr Minc and W. R. R. Transue.
Proc. Amer. Math. Soc. 111 (1991), 1165-1170
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1042271
An embedding space triple of the unit interval into a graph and its bundle structure
Katsuro Sakai.
Proc. Amer. Math. Soc. 111 (1991), 1171-1175
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1037222
A continuum having its hyperspaces not locally contractible at the top
Alejandro Illanes.
Proc. Amer. Math. Soc. 111 (1991), 1177-1182
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1037209
Vanishing of coefficients in overlapping germ expansions for $p$-adic $GL(n)$
Fiona Murnaghan and Joe Repka.
Proc. Amer. Math. Soc. 111 (1991), 1183-1193
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1041010
The Gottlieb group of finite linear quotients of odd-dimensional spheres
S. Allen Broughton.
Proc. Amer. Math. Soc. 111 (1991), 1195-1197
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1041012
Correction to: “Measurable homomorphisms of locally compact groups” [Proc. Amer. Math. Soc. 106 (1989), no. 2, 391–395; MR0948154 (89k:22005)]
Adam Kleppner.
Proc. Amer. Math. Soc. 111 (1991), 1199-1200
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1069290
American Mathematical Society